Title: Approximations and Lipschitz continuity in p-adic semi-algebraic and subanalytic geometry
Authors: Cluckers, Raf ×
Halupczok, I. #
Issue Date: Dec-2012
Publisher: Birkhäuser
Series Title: Selecta Mathematica vol:18 issue:4 pages:825-837
ISSN: 1022-1824
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science